Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A limit-point criterion for nonoscillatory Sturm-Liouville differential operators


Author: Herbert Kurss
Journal: Proc. Amer. Math. Soc. 18 (1967), 445-449
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0213640-0
MathSciNet review: 0213640
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Burkhill, The theory of ordinary differential equations, Oliver and Boyd, London, 1962; p. 26.
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955; p. 225. MR 0069338 (16:1022b)
  • [3] K. O. Friedrichs, Über die ausgezeichnete Randbedingung in der Spektraltheorie der halbbeschränkten gewöhnlichen Differentialoperatoren zweiter Ordnung, Math. Ann. 112 (1935), 1-23.
  • [4] D. B. Sears, On the solutions of a second order differential equation which are integrable square, J. London Math. Soc. 24 (1949), 207-215. MR 0032882 (11:360d)
  • [5] F. G. Tricomi, Differential equations, Hafner, New York, 1961; p. 103. MR 0138812 (25:2254b)
  • [6] H. Weyl, Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen, Math. Ann. 68 (1910), 220-269. Reprinted in Selecta Hermann Weyl, pp. 9-58, Birkhauser, Basel, 1952. MR 1511560
  • [7] -, Über das Pick-Nevalinnasche Interpolationsproblem und sein infinitesmales Analogen, Ann. Math. 36 (1935), 230-254. Reprinted in Selecta Hermann Weyl, pp. 405-430, Birkhauser, Basel, 1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0213640-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society